Angela Slavova

Articles in Scholarly Journals [Incomplete List]

  1. Nonlinear singularly perturbed systems of differential equations: A survey
    Mathematical Problems in Engineering, vol. 1, no. 4, pp. 275–301, 1995
  2. Constructive method for solving a nonlinear singularly perturbed system of differential equations in critical case
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 69–81, 1993
  3. Dynamic properties of cellular neural networks
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 107–116, 1993